# SDR REXA2016050200835

- Difficulty date: May 2, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST,  INBD 3  PAX DOOR AFT WEB STIFFENER IS CRACKED, REQUIRES REPLACEMENT.  PAX DOOR AFT STIFFENER WAS R & R IAW SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01.
